Rank 2 valuations of K (x)

Bishnoi, Anuj ; Khanduja, Sudesh K. (1990) Rank 2 valuations of K (x) Mathematika, 37 (1). pp. 97-105. ISSN 0025-5793

Full text not available from this repository.

Official URL: http://journals.cambridge.org/action/displayAbstra...

Related URL: http://dx.doi.org/10.1112/S0025579300012833


Let V0 be a discrete real valuation of a field K and x an indeterminate. In 1936, MacLane [3] gave a method of constructing all real valuations of K(x) which are extensions of V0.In this paper, we determine explicitly all rank 2 valuations of K(x) which extend V0.One can thereby describe all rank 2 valuations of K(x, y) which are trivial on an arbitrary K; x, y being algebraically independent over the field K. The latter valuations have been considered by Zariski [5] in the case when K is an algebraically closed field of characteristic zero.

Item Type:Article
ID Code:69910
Deposited On:17 Nov 2011 03:37
Last Modified:17 Nov 2011 03:37

Repository Staff Only: item control page